# SDR DALA14019853247

- Difficulty date: March 28, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N347NW
- Make and model: Airbus A320-212
- Aircraft serial: 408
- Aircraft time: 64,957 hours, 29,053 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Seat 21
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND EMERGENCY FLOOR LIGHT DAMAGED OR INOPERATIVE AT SEAT 21. MAINTENANCE REPLACED DAMAGED EMERGENCY LIGHT AND FUNCTIONAL CHECKED NORMAL.
